JournalsggdVol. 11, No. 2pp. 685–704

Non-amenability and visual Gromov hyperbolic spaces

  • Juhani Koivisto

    University of Helsinki, Finland
Non-amenability and visual Gromov hyperbolic spaces cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that a uniformly coarsely proper hyperbolic cone over a bounded metric space consisting of a finite union of uniformly coarsely connected components each containing at least two points is non-amenable and apply this to visual Gromov hyperbolic spaces.

Cite this article

Juhani Koivisto, Non-amenability and visual Gromov hyperbolic spaces. Groups Geom. Dyn. 11 (2017), no. 2, pp. 685–704

DOI 10.4171/GGD/412